Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Foggy headed
avatar
An_250520 posted:
Does anyone know if being "foggy headed" is a symptom of RA? Is anyone else having that experience?
Reply
 
avatar
Scott Zashin, MD responded:
What you describe is not a typical symptom of RA. Sometimes medications can cause this type of issue. Certainly bring it up to your treating doctors.
 
avatar
xperky responded:
Could it be the dreaded RA fatigue you are feeling?


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

prednisolone may be more effective than prednisone in some patientsExpert
Rarely I will find a patient who is not getting the response I would expect with prednisone. In those patients, I will sometimes prescribe ... More
Was this Helpful?
34 of 38 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.